# SDR ABXA010880

- Difficulty date: May 16, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 40,697 hours, 61,291 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stop Fitting
- Part number: 39208223
- Condition: Sheared
- Location: Horiz Stab
- Component: Jackscrew Assy
- Component part number: 59109623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW, UPPER MECHANICAL STOP SHEARED OFF.  REMOVED AND REPLACED THE JACKSCREW ASSEMBLY IAW DC-9 MM.
